# SDR CA140331012

- Difficulty date: March 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 8,713 hours
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: LW11800
- Condition: Cracked
- Location: Cylinder
- Part time: 889 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, TWO OUTER SPRINGS LOCATED IN THE CYLINDER 1 & 2 HAVE BEEN FOUND BROKEN, SOME CORROSION HAS BEEN FOUND ON THOSE SPRINGS. THESE ENGINES ARE MORE SUBJECT TO WATER CONDENSATIONS DUE TO THE LOWER OPERATING TEMPERATURE.
